×

Found 30 Documents (Results 1–30)

Uniform in bandwidth consistency of kernel regression estimators at a fixed point. (English) Zbl 1243.62052

Houdré, Christian (ed.) et al., High dimensional probability. V: The Luminy volume. Most papers based on the presentations at the conference (HDP V), Luminy, France, May 26–30, 2008. Beachwood, OH: IMS, Institute of Mathematical Statistics (ISBN 978-0-940600-78-2). Institute of Mathematical Statistics Collections 5, 308-325 (2009).
MSC:  62G08 62G20 62G07
PDFBibTeX XMLCite
Full Text: DOI Euclid

Self-normalized processes. Limit theory and statistical applications. (English) Zbl 1165.62071

Probability and its Applications. Berlin: Springer (ISBN 978-3-540-85635-1/hbk; 978-3-540-85636-8/ebook). xiii, 275 p. (2009).
PDFBibTeX XMLCite
Full Text: DOI

Stochastic differential equations and diffusion processes. 2nd ed. (English) Zbl 0684.60040

North-Holland Mathematical Library, 24. Amsterdam etc.: North-Holland; Tokyo: Kodansha Ltd. xvi, 555 p. $ 147.25; Dfl. 280.00 (1989).
Reviewer: M.Breger
PDFBibTeX XMLCite

Filter Results by …

Database

all top 5

Year of Publication

all top 3

Main Field

Software